MathSciNet Relay Station
MathSciNet bibliographic data
MR1832176 47H10 (47H09 54H25 90C48)
Shimoji, Kazuya; Takahashi, Wataru Strong convergence to common fixed points of infinite nonexpansive mappings and applications. Taiwanese J. Math. 5 (2001), no. 2, 387–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement